Aufgrund von Vorbereitungen auf eine neue Version von KOPS, können kommenden Montag und Dienstag keine Publikationen eingereicht werden. (Due to preparations for a new version of KOPS, no publications can be submitted next Monday and Tuesday.)

Towards a Theory of Limited Indeterminism in Branching Space-times

Cite This

Files in this item

Checksum: MD5:fa115b730bfe967624d1697c7fb6204d

MÜLLER, Thomas, 2010. Towards a Theory of Limited Indeterminism in Branching Space-times. In: Journal of Philosophical Logic. 39(4), pp. 395-423. ISSN 0022-3611. eISSN 1573-0433. Available under: doi: 10.1007/s10992-010-9138-2

@article{Muller2010Towar-27106, title={Towards a Theory of Limited Indeterminism in Branching Space-times}, year={2010}, doi={10.1007/s10992-010-9138-2}, number={4}, volume={39}, issn={0022-3611}, journal={Journal of Philosophical Logic}, pages={395--423}, author={Müller, Thomas} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/27106"> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:bibliographicCitation>Journal of Philosophical Logic ; 39 (2010), 4. - S. 395-423</dcterms:bibliographicCitation> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/27106/1/Mueller_271060.pdf"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/27106"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/40"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/40"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-04-09T07:33:50Z</dc:date> <dc:language>eng</dc:language> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:rights>terms-of-use</dc:rights> <dc:creator>Müller, Thomas</dc:creator> <dcterms:issued>2010</dcterms:issued> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:title>Towards a Theory of Limited Indeterminism in Branching Space-times</dcterms:title> <dc:contributor>Müller, Thomas</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-04-09T07:33:50Z</dcterms:available> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/27106/1/Mueller_271060.pdf"/> <dcterms:abstract xml:lang="eng">Branching space-times (BST; Belnap, Synthese 92:385–434, 1992) is the most advanced formal framework for representing indeterminism. BST is however based on continuous partial orderings, while our natural way of describing indeterministic scenarios may be called discrete. This paper establishes a theorem providing a discrete data format for BST: it is proved that a discrete representation of indeterministic scenarios leading to BST models is possible in an important subclass of cases. This result enables the representation of limited indeterminism in BST and hopefully paves the way for the representation of substances with capacities in that framework.</dcterms:abstract> </rdf:Description> </rdf:RDF>

Downloads since Oct 1, 2014 (Information about access statistics)

Mueller_271060.pdf 286

This item appears in the following Collection(s)

Search KOPS


Browse

My Account